MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8XX2CE, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C8XX2CE, GELPORT 120MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C8XX2CE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: kt donor.Event description: [name] medical center.The device was being used for kt donor.No external physical force was applied to the device during the surgery, but the film attached to alexis' white ring was torn.The gas leaked, so it was replaced with a new device.There was no health change.The case was completed with a new device.Product is available for return.Additional information was received via email on 04oct2022 from [name], ra/qa specialist [facility]: "product was torn while it was being used to patient.The product was removed and replaced with new one.Surgeon's hand was inserted into the device.The tear did not occur during removal." the sheath tore near the white outer ring.There were no trocars/instruments placed directly through the gelport.There was no anastomosis.Patient status: there was no patient injury.Type of intervention: the case was completed with a new device.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the event unit confirmed a tear in the sheath.It was noted that the tear had rough edges.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: kt donor event description: [name] medical center.The device was being used for kt donor.No external physical force was applied to the device during the surgery, but the film attached to alexis' white ring was torn.The gas leaked, so it was replaced with a new device.There was no health change.The case was completed with a new device.Product is available for return.Additional information was received via email on 04oct2022 from [name], ra/qa specialist [facility]."product was torn while it was being used to patient.The product was removed and replaced with new one.Surgeon's hand was inserted into the device.The tear did not occur during removal." the sheath tore near the white outer ring.There were no trocars/instruments placed directly through the gelport.There was no anastomosis.Patient status: there was no patient injury.Type of intervention: the case was completed with a new device.

Brand Name
C8XX2CE, GELPORT 120MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15547585
Report Number2027111-2022-00766
Device Sequence Number11239061
Product Code GCJ
UDI-Device Identifier20607915123905
UDI-Public(01)20607915123905(17)240908(30)01(10)1432040
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K014047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model NumberC8XX2CE
Device Catalogue Number700314609
Device Lot Number1432040
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown